# SDR SWAA2022031771574

- Difficulty date: October 4, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 29,176 hours, 17,766 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LH FWD STAB SLIDING SEAL CRACKED / REMOVED AND REPLACED UPPER LH FWD STAB SLIDING SEAL PER AMM 53-31-31.
